# SDR DALA2023060104404

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,286 hours, 1,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3570 DOOR 2 L/R ENTRY WAY LIGHTS CAME ON, COULD NOT TURN THEM OFF. CORRECTIVE ACTION: EMERGENCY LIGHTS WORK PROPERLY. (8578550)
